Tightness In The Chest After Taking Medication?
Hello, I want to ask. Why after taking medicine, my chest feels tight? (Btw I have typhus, and the medicine is made by a doctor). Every time I take a deep breath, I immediately cough and tightness in my chest. Please provide a solution, and what causes it ☺️
The emergence of discomfort in the chest after consumption of drugs can be caused by various things such as psychological conditions, side effects of drugs, increased levels of stomach acid or irritation of the esophagus due to gastric acid backflow (GERD).
Regarding the complaint you should discuss it directly with your doctor so that the doctor can ascertain the cause of your complaint and provide appropriate treatment. If it is caused by a side effect of the drug, the doctor can replace the drug with others so that your complaints are reduced or prescribe additional drugs to help deal with complaints that you experience.
Besides handling your doctor, you can also take the following recommendations regarding your complaint:
Take medications according to instructions for use
Make sure you take the medicine after eating (30 minutes - 1 hour)
Consumption of foods that are easily digested
May be useful,